| Model Number |
MICL12.1 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm micl12.1 implantable collamer lens, -08.50 diopter, in the patients eye on (b)(6) 2022.The lens was explanted on (b)(6) 2022 due to low vaulting.The lens was replaced with a longer lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).